SOME CLOSED-FORM BENDING FORMULAS FOR ELASTICALLY RESTRAINED EULER-BERNOULLI BEAMS UNDER POINT AND UNIFORMLY DISTRIBUTED LOADS


Creative Commons License

Yildirim V.

JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS, vol.17, no.3, pp.97-109, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.17512/jamcm.2018.3.09
  • Title of Journal : JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS
  • Page Numbers: pp.97-109

Abstract

The transfer matrix method based on the Euler-Bernoulli beam theory is employed in order to originally achieve some exact analytical formulas for elastically supported beams under a point force together with uniformly distributed force and uniformly distributed couple moments. Those closed-form formulas can be used in a variety of engineering applications especially at the pre-design stage to get an insight into the response of the structure. Contrary to the classical boundary conditions, it is also observed that the Euler-Bernoulli solutions of a beam with elastic supports are sensitive to the ratio of length to thickness (L/h).